# SDR UALA2010040701162

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 53,419 hours, 19,564 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 60
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PARTIAL ILLUMINATION OF EMERGENCY EXIT SIGNS AT BOTH DOORS AND SOME CABIN LIGHTS.  REPLACED AFT LT EPSU AND BATTERY, SYS TEST OK.
